# SDR SWIA200311869

- Difficulty date: April 3, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 18,010 hours, 17,089 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

ON POSTFLIGHT, NOTICED SMOKE COMING FROM APU VENT.  POWERED UP AIRPLANE AND APU FIRE BELL WITH LIGHT CAME ON FOR ABOUT FIVE SECONDS.  POWER FUEL SWITCH WAS IN; I PRESSED OUT THE SWITCH.  BOTTLE FIRED WHEN A/C WAS ADDED.   REMOVED APU, INSPECTED FUEL MANIFOLD.  REPLACED BOTH IGNITERS.  PERFORMED LEAK CHECK WITH AIR OF FUEL SYSTEM.  NO DEFECTS NOTED ON FUEL FEED SYSTEM.  REINSTALLED APU PER CRJ MM 49-10-00.
